# SDR ASOA201000351

- Difficulty date: March 5, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 28,901 hours, 25,668 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 SKIN IS CORRODED ON BELLY SIDE FWD OF AVIONICS DOOR CUTOUT.  REMOVED FRAME AND FLOOR SUPPORT AT F.S. 333 IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW SERVICEABLE FRAME AT FS 333 BETWEEN STR 23L AND 23R. REINSTALLED AVIONICS BAY FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-21. REQUIRES PAINT AND CORROSION INHIBITING COMPOUND.  PAINT AND CORROSION INHIBITING COMPOUND APPLIED TO AREA COMMON TO FRAME 333 IAW SRM 51-21-11 AND SRM 51-21-16. PRESSURIZATION CHECK DUE.  LEAK CHECK GOOD IAW AMM 21-23-00-863-801
